Hello, thought i might post this thread and see what happens!!
Quite a few years ago i developed a very itchy rash over my body. This lasted about a week to some degree (sometimes unbearable!!) but one the morning the rash subsided i noticed my pulse rate was very high. Just out of bed and already 120bpm??? This continued fro many months following this day and as a result i was prescribed a beta blocker, which has been doing the trick!! Take 40mg of propranolol once a day which reduces my heart rate to a more normal level. The medication allows me to lead a normal life and i exercise almost every day so no problems there.
However, it loks like i will be taking this medication for the rest of my life. Doctors have conducted a whole load of tests and nothing has shown up as the underlying cause??
Just interested to know if anyone else has ever suffered with this condition??
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?